# SDR SWAA2014102733366

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 44,114 hours, 29,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6551463
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR HOLDER BROKEN.  R & R GIRT BAR HOLDER IAW MM.
